| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated a 13.2mm vticm5_13.2 implantable collamer lens, -07.00/+2.5/089 (sphere/cylinder/axis), did not load properly and there was no patient contact.The backup lens was implanted and the problem was resolved.The patient is good.The cause of the event was unknown.
Additional Manufacturer Narrative
Age or date of birth, sex, weight, ethnicity, and race: unk.Work order search: no similar complaint was reported for units within the same lot.(b)(4).